Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 162, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 8, 2010, 2:30 PM MDT for Fremont County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2010, 2:30 PM MDT (20:30 UTC)
- Expired
- Jul 8, 2010, 3:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 751 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
133 WUUS55 KPUB 082030 SVRPUB COC043-082115- /O.NEW.KPUB.SV.W.0162.100708T2030Z-100708T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 230 PM MDT THU JUL 8 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... * UNTIL 315 PM MDT * AT 228 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEXAS CREEK...OR 52 MILES SOUTHWEST OF COLORADO SPRINGS...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3853 10530 3829 10540 3840 10571 3858 10566 TIME...MOT...LOC 2030Z 285DEG 9KT 3846 10560 WIND...HAIL 60MPH 1.00IN $$ KAM
4 follow-up statements
998 WWUS55 KPUB 082037 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 237 PM MDT THU JUL 8 2010 COC043-082115- /O.CON.KPUB.SV.W.0162.000000T0000Z-100708T2115Z/ FREMONT CO- 237 PM MDT THU JUL 8 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEXAS CREEK...OR 51 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. DRIVERS ON HIGHWAY 50 FROM TEXAS CREEK TO NEAR PARKDALE SHOULD TAKE PRECAUTIONS FOR HAZARDOUS DRIVING CONDITIONS WITH HAIL TO 1 INCH AND VERY HEAVY RAINFALL REDUCING VISIBILITIES. LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3853 10530 3829 10540 3840 10571 3858 10566 TIME...MOT...LOC 2036Z 285DEG 9KT 3846 10558 WIND...HAIL 60MPH 1.00IN $$ KAM
618 WWUS55 KPUB 082046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT THU JUL 8 2010 COC043-082115- /O.CON.KPUB.SV.W.0162.000000T0000Z-100708T2115Z/ FREMONT CO- 246 PM MDT THU JUL 8 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEXAS CREEK...OR 50 MILES SOUTHWEST OF COLORADO SPRINGS...MOVING EAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL FREMONT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3857 10558 3853 10530 3829 10540 3838 10566 TIME...MOT...LOC 2046Z 285DEG 9KT 3845 10555 WIND...HAIL 60MPH 1.00IN $$ KAM
024 WWUS55 KPUB 082059 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT THU JUL 8 2010 COC043-082115- /O.CON.KPUB.SV.W.0162.000000T0000Z-100708T2115Z/ FREMONT CO- 259 PM MDT THU JUL 8 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL FREMONT COUNTY UNTIL 315 PM MDT... AT 256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TEXAS CREEK...OR 49 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN FREMONT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3847 10557 3850 10531 3829 10540 3837 10562 TIME...MOT...LOC 2059Z 317DEG 13KT 3837 10550 WIND...HAIL 60MPH 1.00IN $$ KAM
047 WWUS55 KPUB 082113 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 313 PM MDT THU JUL 8 2010 COC043-082123- /O.EXP.KPUB.SV.W.0162.000000T0000Z-100708T2115Z/ FREMONT CO- 313 PM MDT THU JUL 8 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY WILL EXPIRE AT 315 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3847 10557 3850 10531 3829 10540 3837 10562 TIME...MOT...LOC 2113Z 317DEG 13KT 3833 10546 $$ KAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:46 AM MDT, 9 hours 44 minutes earlier.
Area forecast discussion, Jul 8, 4:46 AM MDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 446 AM MDT THU JUL 8 2010 .SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...STEADY LIGHT TO MODERATE RAIN CONTINUES OVER THE FAR EASTERN PLAINS EARLY THIS MORNING...AS WEAK CONVECTIVELY INDUCED CIRCULATIONS ROTATE NORTHWARD WITHIN TROPICAL AIR MASS NEAR THE EASTERN BORDER. FARTHER WEST...JUST SOME VERY ISOLATED SHOWERS...ESPECIALLY FROM PUEBLO TO NEAR LA JUNTA. RADAR/SATELLITE ESTIMATES SUGGEST 2 TO 4 INCHES FROM LAST EVENING INTO EARLY THIS MORNING OVER LAS ANIMAS AND BACA COUNTIES...WITH 1 TO 3 INCHES FROM EASTERN PUEBLO COUNTY EAST THROUGH CROWLEY AND WESTERN KIOWA COUNTIES. HEAVIEST RAIN HAS MISSED MOST GAGE SITES EARLY THIS MORNING...WITH UTE CREEK RAWS IN BACA COUNTY THE HEAVIEST REPORT SO FAR AT A LITTLE OVER 2.5 INCHES. MAY SEE SOME HEAVIER REPORTS COME IN AFTER SUNRISE AS CCRAHS AND COOP OBS TRICKLE IN. FROM I-25 WESTWARD...RAINFALL YESTERDAY WAS MUCH SPOTTIER...THOUGH RAWS NEAR THE MEDANO FIRE HAD NEARLY A HALF INCH. TODAY...MOIST AIR MASS REMAINS IN PLACE...AND WITH NEARLY MOIST ADIABATIC SOUNDINGS...WON'T TAKE MUCH LIFT TO GET SHOWERS GOING AGAIN BY LATE MORNING. COMBINATION OF WEAK UPSLOPE FLOW AND PERHAPS SOME LIFT AHEAD OF UPPER JET STREAK NOSING INTO WESTERN COLORADO WILL PROVIDE BROAD AREA OF WEAK UPWARD MOTION TODAY...LIKELY FOCUSED OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS. MAIN THREAT FROM STORMS TODAY WILL BE HEAVY RAINFALL...AS CAPES REMAIN BELOW 1000 J/KG AND SHEAR IS VERY WEAK. THOUGHT ABOUT A FLASH FLOOD WATCH FOR BACA/LAS ANIMAS COUNTIES FOR TODAY...BUT WITH SURFACE BOUNDARY WELL SOUTH...SUSPECT FOCUS FOR HEAVIER RAINFALL MAY BE TIED TO TERRAIN FARTHER WEST. OVERALL...SCATTERED POPS FOR MUCH OF THE AREA TODAY INTO THIS EVENING LOOK FINE...WITH A FEW SHOWERS LINGERING PAST MIDNIGHT AS AIR MASS REMAINS NEARLY SATURATED THROUGH A DEEP LAYER. MAX TEMPS WILL BE COOL ONCE AGAIN...WITH GUIDANCE NUMBERS AND CURRENT GRIDS IN GOOD AGREEMENT. --PETERSEN .LONG TERM... (FRIDAY THROUGH WEDNESDAY) PRIMARY METEOROLOGICAL CONCERN IS THE AMOUNT OF WARMING AND DRYING THAT WILL TAKE PLACE DURING THE LONGER TERM. RECENT LONGER TERM MODELS SUGGEST THAT UPPER HIGH WILL REMAIN CENTERED ARIZONA...NEW MEXICO AND WEST TEXAS FROM FRIDAY INTO SUNDAY BEFORE FRONT BRIEFLY BREAKS DOWN UPPER RIDGING FROM LATER SUNDAY INTO MONDAY. UPPER RIDGE THEN REDEVELOPS OVER ARIZONA AND NEW MEXICO ON TUESDAY AND THEN SHIFTS INTO COLORADO BY NEXT WEDNESDAY. FOR SENSIBLE WEATHER WILL PAINT ISOLATED TO SCATTERED POPS OVER THE CWFA FROM FRIDAY INTO SATURDAY NIGHT WITH GENERALLY ISOLATED POPS ANTICIPATED FROM SUNDAY INTO NEXT WEDNESDAY. IN ADDITION...MAXIMUM TEMPERATURES WILL BE ON THE REBOUND...ESPECIALLY FROM THE WEEKEND INTO NEXT WEEK. MAXIMUM TEMPERATURES OVER THE SOUTHEASTERN COLORADO PLAINS FROM THIS WEEKEND INTO NEXT WEEKEND SHOULD BE IN THE 90S EACH DAY. FINALLY...LOW-GRADE GRADIENT WIND SHOULD BE NOTED CWFA-WIDE DURING THE LONG TERM. && .AVIATION...PATCHY MVFR TO IFR CIGS DUE TO CONVECTIVE DEBRIS WILL CONTINUE ALONG AND EAST OF I-25 THROUGH SUNRISE...WITH LOWER CLOUDS BEGINNING TO LIFT AROUND 15Z. EXPECT ANOTHER ROUND OF TSRA TO DEVELOP AREA WIDE AFTER 18Z...WITH LOCAL MVFR/IFR CIGS/VIS IN SOME OF THE STRONGER STORMS THROUGH ABOUT 03Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/77
Hazardous weather outlook, Jul 8, 6:58 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 658 AM MDT THU JUL 8 2010 COZ058>089-093>099-091300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 658 AM MDT THU JUL 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED FROM EARLY THIS AFTERNOON INTO TONIGHT OVER ALL OF SOUTHERN COLORADO...WITH THE BEST CHANCE FOR STORMS OVER THE EASTERN MOUNTAINS AND ADJACENT PLAINS. THE MAIN THREATS WITH ANY STORMS THAT DEVELOP WILL BE LIGHTNING...WIND GUSTS UP TO 50 MPH...HAIL UP TO A HALF INCH IN DIAMETER AND HEAVY RAIN. ONE OR TWO STORMS OVER THE EASTERN MOUNTAINS COULD BECOME SEVERE...WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. LOCALLY HEAVY RAINFALL...WITH AMOUNTS OF 1 TO 2 INCHES IN LESS THAN AN HOUR...WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS...WITH THE POTENTIAL FOR MINOR FLOODING OF CREEKS AND NORMALLY DRY ARROYOS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FRIDAY AND SATURDAY WITH ISOLATED SHOWERS AND THUNDERSTORMS THEN EXPECTED FROM SUNDAY INTO NEXT WEDNESDAY. THE PRIMARY METEOROLOGICAL THREATS FROM THESE STORMS WILL BE HAZARDOUS LIGHTNING...LOCALLY HEAVY RAINFALL AND GUSTY WINDS. IN ADDITION...SMALL HAIL MAY ALSO BE NOTED WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY AND TONIGHT. 10/77
In the hours before
Special weather statement, Jul 8, 1:02 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 102 PM MDT THU JUL 8 2010 COZ081-081930- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 102 PM MDT THU JUL 8 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN TELLER COUNTY IN CENTRAL COLORADO EXTREME NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF WOODLAND PARK...OR 24 MILES NORTHWEST OF COLORADO SPRINGS...AND WAS NEARLY STATIONARY. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL TELLER COUNTY. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CERU
Local storm report, Jul 8, 1:12 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
112 PM MDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 5 WSW CALHAN 39.01N 104.39W
07/07/2010 M2.44 INCH EL PASO CO TRAINED SPOTTER
RAIN BEGAN AROUND 0500 PM MDT.
&&
RMGSpecial weather statement, Jul 8, 1:36 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 136 PM MDT THU JUL 8 2010 COZ081-082-084-085-082015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- 136 PM MDT THU JUL 8 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... TELLER COUNTY IN CENTRAL COLORADO WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO THIS INCLUDES...WESTERN COLORADO SPRINGS. AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DIVIDE...OR 20 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... DIVIDE. WOODLAND PARK. CRYSTOLA. GREEN MOUNTAIN FALLS. CHIPITA PARK. PIKES PEAK. MANITOU SPRINGS. CASCADE. AIR FORCE ACADEMY. WESTERN COLORADO SPRINGS. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Special weather statement, Jul 8, 1:39 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 139 PM MDT THU JUL 8 2010 COZ076-077-082030- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 139 PM MDT THU JUL 8 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WESTERN FREMONT COUNTY IN CENTRAL COLORADO AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF HOWARD...OR 53 MILES SOUTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. COTOPAXI. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Local storm report, Jul 8, 1:47 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
147 PM MDT THU JUL 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HEAVY RAIN SALIDA 38.53N 106.00W
07/08/2010 M2.10 INCH CHAFFEE CO TRAINED SPOTTER
RAIN FELL IN 15 MINUTE DURATION...0125 PM TO 0140 PM MDT.
1/4 INCH HAIL.
&&
RMGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 7, 8:04 PM MDT | Areal Flood Advisory | PUB | Bent | 3 hr |
| Jul 7, 9:07 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 7, 11:30 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 3 hr |
| Jul 7, 11:38 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 8, 2:25 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| Jul 8, 3:09 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 8, 5:34 PM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.